Loose stool, fever, lower abdomen pain. Taken Metronidazole. Want to take Cotrimoxazole. Is this combination safe?
my son is 3 years old, 20kilos, had taken metronidazole for 7 days but after 2 days w/o intake of metronidazole 125gmg/5ml, amoeba again strikes back to 1st day loosen stool , fever & lower abdominal pain .. is ot safe to let my son take metronidazole again for another 7 days & let him also take contrimozaxole since WBC in stoll had reached to 6-8/hpf..thanks
Usually, one correct course of metronidazole is enough to relieve the patient with acute amoebic dysentery. You may start co-trimoxazole, but only after seeing his doctor. There is no harm in repeating the metro either.
Answered: Wed, 8 Aug 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]